Iowa, 2014

Flash Flooding and Flood in Iowa, June 19, 2014

June 19, 2014 · NWS DVN · 13 events in 5 counties and zones

A warm front extended along Interstate 80 on June 19, 2014 with a very moist air mass located near and south of the front. Precipitable waters of 2 inches was over the area which is in the 99th percentile for June.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
13

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS DVN wrote it up.

A warm front extended along Interstate 80 on June 19, 2014 with a very moist air mass located near and south of the front. Precipitable waters of 2 inches was over the area which is in the 99th percentile for June. A slow moving cold front advancing from the west triggered numerous thunderstorms, many producing flash flooding along with a few reports of damaging winds. The most vulnerable area for flash flooding was north of Interstate 80 in Iowa due to saturated ground from previous days of heavy rainfall. In addition to the heavy rainfall, some severe weather was reported. Trained spotters observed a weak tornado southeast of the town of Delaware, Iowa in Delaware County. The tornado left a damage path to the northeast, ending near Colesburg, Iowa for a path length of nearly 16 miles.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before the first event at Jun 18, 10:41 PM CST, 1 hour 54 minutes earlier.

Area forecast discussion, Jun 18, 10:41 PM CST, 1 hour 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1141 PM CDT WED JUN 18 2014

.SYNOPSIS...
ISSUED AT 349 PM CDT WED JUN 18 2014

LATEST SFC ANALYSIS WAS INDICATING THIS MORNING/S OUTFLOW BOUNDARY
COALESCED WITH MAIN WARM FRONT DRAPED FROM FAR SOUTHEAST
SD...SOUTHEASTWARD INTO SOUTHEASTERN IA AND WEST CENTRAL IL NEAR
GALESBURG. BEST PRESSURE FALLS ACRS CENTRAL IL ATTM...AND MAX ACRS
LK MI. BUT FALLS HAVE BEEN INCREASING SOME ALONG THE BOUNDARY ACRS
SOUTH CENTRAL INTO NW IA. LOW TO MID 70 SFC DPTS POOLED ALONG AND
SOUTH OF THE BOUNDARY COMBINING WITH NEAR 90 DEGREE AMBIENT TEMPS
PRODUCING UPPER 90 TO LOW 100 HEAT INDEX READINGS IN THE FAR
SOUTHERN CWA. WILL PUT OUT A SPECIAL WX STATEMENT THROUGH EARLY
EVENING FOR THIS HEAT/UNCOMFORTABLE INDEX. ALOFT...LOOKING AT
MID/UPPER LEVEL MOISTURE FLOW PATTERNS ON WATER VAPOR IMAGERY SUGGEST
SHARPENING OMEGA UPPER RIDGE ALONG AND WEST OF THE MS RVR
VALLEY...WITH LARGE MCV ACRS WI INTO WESTERN MI. MAIN UPSTREAM
CLOSED UPPER LOW WAS NOTED ACRS ID AND WESTERN MT WHICH WAS
SPRAWLING DIFFLUENT CYCLONIC STEERING FLOW ACRS THE NW HIGH PLAINS.

&&

.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 349 PM CDT WED JUN 18 2014

TONIGHT...CHALLENGING SCENARIO TO DETERMINE CONVECTIVE RISK AND
COVERAGE. THE DVN CWA APPEARS TO LIE RIGHT UNDER THE HEART OF THE
UPPER RIDGE AXIS FOR MUCH OF THE NIGHT...WITH BEST ORGANIZED
FORCING AREAS FOR MORE DEVELOPED MCS TYPE ACTIVITY ACRS THE CENTRAL
TO NORTHERN PLAINS/NW MN...AND OFF TO THE EAST ACRS THE OH RVR
VALLEY AND EASTERN GRT LKS. BUT WITH LLVL BOUNDARY BI-SECTING THE
STATE OF IA FROM NW-SE AND TRYING TO RETREAT NORTHWARD OVERNIGHT...
INCREASING SOUTHWESTERLY LLJ MAY FUEL ELEVATED TO SLIGHTLY ELEVATED
ISOLATED TO SCTRD STORMS NORTH OF THE BOUNDARY FROM MID EVENING AND
INTO THE OVERNIGHT. THIS WOULD SUGGEST HIGHER POPS WARRANTED FOR
THE NORTHERN HALF TO THIRD FROM 03Z ON INTO EARLY THU MORNING. BUT
WILL NOT GO OVER HIGH CHC POPS WITH EXPECTED LIMITED COVERAGE OR
MCS DEVELOPMENT IN THE LOCAL AREA. LOW TO MID LEVEL SOUTHWEST FLOW
ENHANCED H75-H7 MB CAP STILL BEING PUMPED UP ACRS MUCH OF IA INTO
NW IL TO CONTEND WITH...SUPPORTING MORE OF A SCTRD ELEVATED
CONVECTIVE DEVELOPMENT. SEVERAL HIRES MODELS KEEP MOST OF THE DVN
CWA MAINLY DRY OVERNIGHT WITH SCTRD WING OF ELEVATED STORMS ACRS
SOUTHEASTERN MN..INTO SOUTHERN WI AND NE IL. BUT CAN NOT TRUST
THESE TOTALLY WITH STILL THE POTENTIAL THAT THEY MAY BE TOO FAR
NORTH. WITH SUCH A HEFTY CAPE FEED...DESPITE MARGINAL DEEP SHEAR ANY
ROBUST ELEVATED STORMS WILL BE ABLE TO PRODUCE LARGE HAIL...VERY
HEAVY RAINFALL AND POSSIBLE LOCALIZED WET MICROBURST WINDS IF A STORM
IS SHALLOW ELEVATED. UNLESS AN MCS CAN DEVELOP OUT OF NW IA
AND PROPAGATE EAST-SOUTHEAST INTO THE LOCAL AREA LATE TONIGHT...
EXPECTED ISOLATED TO SCTRD STORMS AND THEIR COVERAGE DO NOT SUPPORT
THE NEED FOR A FLASH FLOOD WATCH FOR NOW...ESPECIALLY AFTER LIMITED
RAINFALL OCCURRED LAST NIGHT ACRS THE PREVIOUS HARD HIT AREAS OF THE
NORTHERN CWA. LOW TEMPS IN THE LOWER TO MID 70S...BUT SOME UPPER 60S
POSSIBLE IN THE NORTHEASTERN CWA IF WARM FRONT DOES NOT RETREAT BACK
ACRS THOSE AREAS.

THU...COULD BE A DAY WITH INCREASING THUNDERSTORMS ACTIVITY
ESPECIALLY DURING THE AFTERNOON AS A WARM AIR ADVECTION TYPE WING OF
THTA-E ADVECTION AND SOME CONVERGENCE SWEEPS ACRS THE AREA FROM SW-
TO-NORTHEAST. HIGH TEMPS TRICKY DEPENDING ON CLOUD DEBRIS AND
BOUNDARY PLACEMENT...BUT IF HIGHS NEAR-GET INTO THE UPPER 80S/90 WITH
AT LEAST LOWER 70 DPTS...SBCAPES OF 3-4+K J/KG WILL AGAIN BE
AVAILABLE TO FUEL STRONG TO SVR STORMS BY THU AFTERNOON. BUT ONGOING
MARGINAL DEEP SHEAR PROFILES BECOMING MORE UNIFORM BY AFTERNOON/IF
LLVLS NOT INTERRUPTED BY OUTFLOW BOUNDARIES/ SUGGEST MARGINAL SVR
RISK/NOT HIGH END WITH 1-1.25 INCH HAIL AND WIND GUSTS UP TO 65 MPH
WITH STRONGEST STORMS. LOCALLY HEAVY RAIN MAY BE MORE OF A WIDESPREAD
THREAT. HIGH CHC TO LOW LIKELY POPS FOR THE AFTERNOON.     ..12..

.LONG TERM...(THURSDAY NIGHT THROUGH NEXT WEDNESDAY)
ISSUED AT 349 PM CDT WED JUN 18 2014

THE MAIN FORECAST ISSUE IN THE LONG TERM PERIOD IS POTENTIAL FOR
ANOTHER ROUND OF HEAVY RAIN AND ISOLATED SEVERE WEATHER THURSDAY
NIGHT.

ALTHOUGH FINE DETAILS ARE STILL IN QUESTION...THERE IS GENERAL MODEL
CONSENSUS ON THE SCENARIO SETTING UP FOR THURSDAY NIGHT. EXPECT A
WARM FRONT TO BE IN PLACE ACROSS THE FORECAST AREA. THE PERSISTENT
UPPER RIDGE WILL FINALLY GIVE WAY TO THE MAIN UPPER LOW WHICH WILL
PUSH EAST ACROSS THE REGION THURSDAY NIGHT. WITH A HIGH CAPE/MODEST
DEEP LAYER SHEAR ENVIRONMENT...THE OVERALL SEVERE THREAT MAY BE
SOMEWHAT INHIBITED...BUT WITH PRECIPITABLE WATER VALUES AOA 2
INCHES...HEAVY RAIN AND LOCALIZED FLASH FLOODING WILL LIKELY BE OF
CONCERN. THE GENERAL PROGRESSION OF THE WARM FRONT AND SYNOPTIC
FORCING SUGGEST THE NORTHERN HALF OF THE FORECAST AREA WILL BE
FAVORED FOR THE HIGHER RAINFALL AMOUNTS...ACROSS SOME OF THE SAME
AREAS THAT HAVE RECEIVED HEAVY RAIN OVER THE PAST SEVERAL DAYS.

LINGERING CONVECTION IS POSSIBLE FRIDAY MORNING...MAINLY EAST OF THE
MISSISSIPPI RIVER. HAVE OPTED TO REMOVE ALL POPS FOR FRIDAY NIGHT
WITH H5 RIDGING ACROSS THE FORECAST AREA.

LOOKING AHEAD...EXPECT AN ACTIVE ZONAL PATTERN OVER THE WEEKEND WITH
CONTINUED STORM CHANCES. BY MONDAY INTO TUESDAY...THE GFS/ECMWF ARE
INDICATING A SLOW MOVING UPPER TROUGH AND SURFACE BOUNDARY IN PLACE
WITH POTENTIAL FOR ADDITIONAL HEAVY RAIN/SEVERE WEATHER.

ABOVE NORMAL TEMPS WILL LIKELY PERSIST THROUGH SUNDAY...BEFORE
COOLING DOWN TO NEAR OR SLIGHTLY BELOW SEASONAL NORMALS LATE IN THE
PERIOD.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z THURSDAY NIGHT)
ISSUED AT 1137 PM CDT WED JUN 18 2014

CHANGEABLE CONDITIONS THE NEXT 24+ HOURS WITH VFR CONDITIONS MOST OF
THE TIME WITH EPISODES OF MVFR/IFR IN THUNDERSTORMS AND PRECIPITATION.
A WEAK BACKDOOR COLD FRONT WILL STALL ACROSS OR JUST SOUTH OF I-80
CORRIDOR RESULTING IN THUNDERSTORMS TO FIRE THE NEXT 24 HOURS AS
WEAK DISTURBANCES INTERACT WITH THE BOUNDARY. WINDS WILL TEND TO
BE LIGHT EASTERLY AT 5 TO 10 KTS AT CID/DBQ/MLIU TERMINALS AND
MOSTLY SOUTHERLY AT BRL TERMINAL. CIGS WILL BE MOSTLY 1-3K AGL AND
VSBYS 1-5 MILES IN PRECIPITATION...LASTING A FEW HOURS BEYOND AS
THE PRECIPITATION ENDS.  HEAVY RAINS ARE POSSIBLE...ESPECIALLY AT DBQ.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.

&&

SYNOPSIS...12
SHORT TERM...12
LONG TERM...RP KINNEY
AVIATION...NICHOLS
Hazardous weather outlook, Jun 18, 3:35 PM CST, 9 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
435 PM CDT WED JUN 18 2014

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-191000-
BENTON IA-BUCHANAN IA-BUREAU IL-CARROLL IL-CEDAR IA-CLARK MO-
CLINTON IA-DELAWARE IA-DES MOINES IA-DUBUQUE IA-HANCOCK IL-
HENDERSON IL-HENRY IA-HENRY IL-IOWA IA-JACKSON IA-JEFFERSON IA-
JO DAVIESS IL-JOHNSON IA-JONES IA-KEOKUK IA-LEE IA-LINN IA-LOUISA IA-
MCDONOUGH IL-MERCER IL-MUSCATINE IA-PUTNAM IL-ROCK ISLAND IL-
SCOTLAND MO-SCOTT IA-STEPHENSON IL-VAN BUREN IA-WARREN IL-
WASHINGTON IA-WHITESIDE IL-
435 PM CDT WED JUN 18 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...LATE AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING AND
TONIGHT OVER THE ENTIRE OUTLOOK AREA. SCATTERED THUNDERSTORMS ARE
EXPECTED TO DEVELOP ACROSS THE AREA THIS EVENING AND INTO THE
OVERNIGHT. MORE FAVORED AREAS FOR THIS ACTIVITY CURRENTLY APPEAR TO
BE ALONG AND NORTH OF INTERSTATE 80. THE MAIN SEVERE WEATHER THREATS
WILL INCLUDE DAMAGING WINDS AND LARGE HAIL. ISOLATED BRIEF TORNADOES
WILL BE A SECONDARY THREAT.

ANY THUNDERSTORMS TONIGHT WILL BE CAPABLE OF HEAVY RAINFALL...WHICH
MAY LEAD TO FLASH FLOODING WHERE SOILS ARE SATURATED FROM RECENT
HEAVY RAINFALL.

VERY WARM AND MUGGY CONDITIONS WILL CONTINUE INTO EARLY EVENING WITH
HEAT INDEX READINGS IN THE 90S TO AROUND 100 ALONG AND SOUTH OF
INTERSTATE 80.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

VERY WARM AND HUMID CONDITIONS WILL BE SEEN ACROSS THE AREA
THURSDAY THROUGH SATURDAY. HEAT INDEX READINGS IN THE 90S ARE
EXPECTED.

THE ACTIVE WEATHER PATTERN WILL REMAIN ACROSS THE AREA WITH A
DAILY CHANCE OF THUNDERSTORMS FROM THURSDAY THROUGH TUESDAY.

THE STORM PREDICTION CENTER HAS A SLIGHT RISK OF SEVERE STORMS
THURSDAY FOR AREAS WEST AND NORTH OF A DUBUQUE...TO MACOMB...TO
KIRKSVILLE LINE. THE PRIMARY THREAT APPEARS TO BE DAMAGING WINDS.
HOWEVER...LARGE HAIL AND A FEW ISOLATED TORNADOES CANNOT BE RULED
OUT.

FRIDAY THROUGH TUESDAY...IT IS TOO EARLY TO DETERMINE THE RISK OF
SEVERE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT. RAINFALL REPORTS OVER AN
INCH ARE APPRECIATED.

12

In the hours before

Local storm report, Jun 18, 7:28 PM CST, 5 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
828 PM CDT WED JUN 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     HEAVY RAIN       6 SSE ELMOVILLE         42.19N 90.02W
06/18/2014  M1.24 INCH       CARROLL            IL   TRAINED SPOTTER

            APPROXIMATLY 1/4 INCH OF RAIN THIS MORNING AND 1.10
            INCHES OF RAIN DURING THE SHOWERS THIS EVENING.

&&

TAS
Local storm report, Jun 18, 10:30 PM CST, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1130 PM CDT WED JUN 18 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1127 PM     FLASH FLOOD      4 E LA MOILLE           41.53N 89.20W
06/18/2014                   BUREAU             IL   LAW ENFORCEMENT

            MANY AREA ROADS BECOMING IMPASSABLE DUE TO WATER ON ROAD
            SURFACES AND IN LOW LYING LOCATIONS. WATER REPORTED
            EVERYWHERE. RAIN CONTINUES.

&&

BILLN
Local storm report, Jun 19, 12:11 AM CST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
111 AM CDT THU JUN 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 AM     HEAVY RAIN       DUBUQUE                 42.50N 90.69W
06/19/2014  M1.13 INCH       DUBUQUE            IA   TRAINED SPOTTER

            BETWEEN MIDNIGHT AND 1 AM.

&&
Local storm report, Jun 19, 12:24 AM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
124 AM CDT THU JUN 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0123 AM     HEAVY RAIN       2 N STERLING            41.83N 89.69W
06/19/2014  M1.20 INCH       WHITESIDE          IL   TRAINED SPOTTER

            MIDNIGHT TO 1 AM.

&&

The radar

The Quad Cities radar (KDVN), 94 km away, was scanning. The volume nearest the first event began at 06:36 UTC.

Open the radar archive at this moment

Event by event

12 flash flood, 1 flood. Local standard time, as filed.

Flash Flood, Dubuque

When
June 19, 12:35 AM CST
Where
Dubuque County, 2.13 mi SSE of Julien to 2.13 mi ENE of Julien
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
42.450, -90.760

The emergency manager reported flash flooding along Catfish Creek at Swiss Valley Park. The campground was evacuated.

Flash Flood, Dubuque

When
June 19, 3:36 AM CST
Where
Dubuque County, 0.51 mi E of Center Grove to 0.51 mi N of Center Grove
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
42.500, -90.690

Law enforcement 22nd street from central to elm closed due to street flooding.

Flash Flood, Dubuque

When
June 19, 3:36 AM CST
Where
Dubuque County, 1.68 mi ENE of Sageville to 1.68 mi NNW of Sageville
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
42.580, -90.690

Law enforcement reported Herber Road near John Deere Road closed due to mudslide. A road was closed due to flooding along the Little Maquoketa River.

Flash Flood, Buchanan

When
June 19, 1:44 PM CST
Where
Buchanan County, 0.69 mi S of Brandon to 0.69 mi E of Brandon
Cause
Heavy Rain
Reported by
Trained Spotter
Coordinates
42.310, -92.000

A trained spotter reported water flowing across several roads with water depths up to 1.5 feet in spots.

Flash Flood, Buchanan

When
June 19, 1:50 PM CST
Where
Buchanan County, 1.47 mi NNE of Hazleton to 1.47 mi NNW of Hazleton
Cause
Heavy Rain
Reported by
COOP Observer
Coordinates
42.640, -91.890

Otter creek was flowing over roadways and water was rising where cows were standing in fields.

Flash Flood, Buchanan

When
June 19, 2:16 PM CST
Where
Buchanan County, 1.38 mi N of Independence Arpt to 1.38 mi W of Independence Arpt
Cause
Heavy Rain
Reported by
Trained Spotter
Coordinates
42.470, -91.970

A trained spotter reported water with a strong current flowing across roadways.

Flash Flood, Delaware

When
June 19, 2:25 PM CST
Where
Delaware County, 1 mi N of Dundee to 1 mi W of Dundee
Cause
Heavy Rain
Reported by
Law Enforcement
Coordinates
42.594, -91.550

Law enforcement reported county road washouts and water over the road on Highway 13 and Highway 3.

Flash Flood, Buchanan

When
June 19, 2:26 PM CST
Where
Buchanan County, 1.02 mi W of Independence to 1.02 mi S of Independence
Cause
Heavy Rain
Reported by
Trained Spotter
Coordinates
42.470, -91.900

A trained spotter reported street flooding with water over the roads up to the curbs.

Flash Flood, Buchanan

When
June 19, 2:35 PM CST
Where
Buchanan County, 1.51 mi W of Lamont to 1.51 mi S of Lamont
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
42.600, -91.660

The emergency manager reported street flooding.

Flash Flood, Benton

When
June 19, 3:11 PM CST
Where
Benton County, 3.28 mi SE of Edgewood to 3.28 mi NE of Edgewood
Cause
Heavy Rain
Reported by
Trained Spotter
Coordinates
42.640, -91.380

A trained spotter reported water over Highway 3.

Flash Flood, Benton

When
June 19, 3:11 PM CST
Where
Benton County, 2.13 mi SSE of Edgewood to 2.13 mi ENE of Edgewood
Cause
Heavy Rain
Reported by
Trained Spotter
Coordinates
42.640, -91.420

A trained spotter reported water over Highway 3.

Flash Flood, Des Moines

When
June 19, 3:51 PM CST
Where
Des Moines County, 1.48 mi SSE of Lenox Park to 1.48 mi ENE of Lenox Park
Cause
Heavy Rain
Reported by
Trained Spotter
Coordinates
40.810, -91.120

A trained spotter reported streets flooding up to the curb in Mount Pleasant on Highway 34.

Flood, Des Moines

When
June 19, 3:51 PM CST
Where
Des Moines County, 1.48 mi SSE of Lenox Park to 1.48 mi NNE of Lenox Park
Cause
Heavy Rain
Reported by
Trained Spotter
Coordinates
40.810, -91.120

Streets are flooding up to the curb in Mount Pleasant along Highway 34.

What these are

Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Iowa in 2014Every state in 2014This day in weather historyWarnings in Iowa, June 2014

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 524990, 524991, 524992, 524993, 524994, 524995, 524996, 524997, 524998, 524999, 525000, 525001, 525002.